# SDR SWAA2022092765138

- Difficulty date: August 18, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241UF HAS AN PULLED INSERT. (MARKED) / [01] IDENTIFIED PANEL 241UF IAW SRM 53-00-50-0I-1 SHEET 1; FIGURE 5; TABLE 5. PANEL IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR. 4.C. OK TO FAB NEW PANEL IAW SRM 53-00-50-2R-0 PAR. 1.A.  FABRICATED FLOOR PANEL USING BMS4-23 TYII LOT# 1496138-1 LOCATED AND CLEANED INSERT LOCATIONS IAW SRM 53-00-50-2R-0 PAR. 5.S.(1)(A)-(D);[02] ACTION TO CORRECTIVE ACTION 1; 'LOCATED AND CLEANED INSERT LOCATIONS IAW SRM 53-00-50-2R-0 PAR. 5.S.(1)(A)-(D)'. 'TO SAY; LOCATED AND CLEANED INSERT LOCATIONS IAW SRM 53-00-50-2R-0 PAR. 5.S.(1)(A)-(D) AND BOEING DWG#146A5810 ID: 54;[03] UPDATED MEASUREMENTS;[04] INSTALLED (32EA) THROUGH INSERTS USING BMS 5-107 C1 ADHESIVE LOT# AK1KP9159K IAW SRM 53-00-50-2R-0 PAR. 5. S.(1)(E)-(G) AND BOEING DWG#146A5810 ID: 54. INSERTS OK TO CURE.;[05] CURED INSERTS UNDER HEATLAMP MONITORED BY THERMOMETER ID: ATS2209 CAL/DUE: 10/2022 IAW SRM 53-00-50-2R-0 PAR. 5.S.(1)(H);[06] VERIFIED CORRECTIVE ACTIONS 1-5  VERIFIED MEASUREMENTS TABLE;[07] UPLOADED CURE SHEET; PART MARKED AND TAPED NEW BOARD IAW DWG 146A5810-54. VERIFIED COMPLETION OF 241UF BOARD FABRICATION IAW SRM 53-00-50-2R-0 AND DWG 146A5810-54;[08] VERIFIED CORRECTIVE ACTION 7
